Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Experiencing pain in joints and muscles all over the body, pain killers have no affect. Any ideas ?

hi i am AAAAA and i am 21 years old, i have been experiencing pain in my joints and muscles for over four months and it is getting to the point of pain killers not having an affect. the pain and aching is mainly in my back, hips, knees and thighs, but recently it has spread to my shoulders, ribs, neck and arms. if i am not in pain, then i either ache or my muscles feel sore. Any Ideas?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query
Pain in joints and muscles all over body seems to be due to deficiency of vit d3. If there is morning stiffness present , cause could be immunological arthritis. Investigations like CBC, vit d3 level, Ra factor, ESR etc. Consult you doctor for thorough evaluation and traetment according to that.
Hope this will helps you.
You can contact me directly through my profile
Dr Saurabh gupta
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor